Is it okay to take glutathione? does this drug have side effects?

Philippines
January 31, 2007 10:49pm CST
I'm dark-skinned and i've always wanted to lighten my skin. I've used so many whitening products and i didn't get the result i wanted. Last year i've heard about this miracle drug that whitens the skin in just one month. I wanted to try it but i'm having qualms about taking it because i have rheumatic heart disease. Now please enlighten me, is it okay for someone with rheumatic heart disease to take glutathione? Does this drug have side-effects?
1 person likes this
4 responses
27 Oct 10
i would recommend you use gluta-time. my aunt prescribes it in her clinic. you may also reach her by txting 09295551555 for a free consultation. get your brand from a doctor to prevent getting fakes
@Jamian (2604)
• Philippines
4 Aug 07
yes, its ok to take glutathione, in fact, many people now use it as an anti oxidant, it is good in detoxifying our body system, its side effect is good, because it whitens our skin.
• Philippines
23 Jul 07
in addition, they say that it takes at least three months before you see its whitening effect... the glutathione will first clean away the toxins in your liver in the first three months, after youve been cleansed then thats when the whitening effect takes place...
• Philippines
23 Jul 07
it has been in various tv programs recently... and experts say that glutathione is an anti-oxidant and whitening of the skin is its side-effect... it safe to take glutathione if you want to try, but the whitening result may vary in different individual and it doesnt guarantee 100% result...